# SDR WX0A1900010031945

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N305NV
- Make and model: Airbus A319-112
- Aircraft serial: 2398
- Aircraft time: 51,369 hours, 33,642 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(EMERGENCY DECLARED) F/CTL FLAPS FAULT WHEN CONFIGURING FOR LANDING. SLATS WORK, NO FLAPS. / REMOVED AND REPLACED FLAP TRACK ACTUATOR 1 IAW AMM 27-54-49-000-008-A AND 27-54-49-400-005-A OPS CHECK GOOD PERFORMED TSM 27-51-00-810-810-A"
